This Bloody Crestor Pill

I’m on Crestor for my cholesterol levels. I’m only on 5mg per day. I was only sleeping 5-6 hours on it, so I started taking the pill in the morning.

I went to bed at 1:00am this morning and got up at 6:30am. That’s only 5 and a half hours of sleep…again!

Not sure what to do.

Okay.

I just googled this…

" The most common side effects may include: Headache , muscle aches and pains, abdominal pain , weakness , and nausea . Additional side effects that have been reported with CRESTOR include memory loss and confusion. Tell your doctor if you have any side effect that bothers you or that does not go away."

So your getting insomnia from the pill?

1 Like

I am on 10mg and oversleeps. I don’t think it interferes with sleep, my pharmacist told me to take it at night.

1 Like

I can’t take statins. I get the muscle aches side effect. It’s awful , last time I hurt tgat bad all over I had been thrown through a windshield and hit a concrete barricade.

1 Like